| Model Number |
FF-410425 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported left side rupture and exchange due to concern with textured product.Device was explanted.
Additional Manufacturer Narrative
Device visual evaluation: visual analysis of the identified photos: broken shell and red particles.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.
Event or Problem Description